MAUDE Adverse Event Report: APPLIED MEDICAL CTR01, 5X150 KII OPT ZTHR 6/BX; GCJ

APPLIED MEDICAL CTR01, 5X150 KII OPT ZTHR 6/BX; GCJ
Model Number CTR01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/02/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned for evaluation but lot # is provided.A device history report is to be reviewed by engineering.A follow-up report will be sent once the results have been analyzed.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.
 
Event or Problem Description
Procedure performed unknown."trocar's cannula broke during procedure." patient status: no adverse patient outcome reported.
 
Additional Manufacturer Narrative
The incident product was not returned for evaluation.In the absence of the subject device, it is difficult to determine the root cause of the incident.A review of the manufacturing records indicates this lot passed all manufacturing and quality inspections.The exact root cause of this incident could not be determined.Although the exact root cause of the incident could not be determined, applied medical has received reports of similar issues and has opened a corrective and preventative action report to further elevate and track this investigation and implement appropriate corrective actions to mitigate this type of incident.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary.Additional information was requested and was not provided.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.

Brand Name
CTR01, 5X150 KII OPT ZTHR 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5552621
Report Number2027111-2016-00271
Device Sequence Number494638
Product Code GCJ
UDI-Device Identifier00607915124045
UDI-Public(01)00607915124045(17)170812(30)01(10)1229291
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/12/2017
Device Model NumberCTR01
Device Catalogue Number101062601
Device Lot Number1229291
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/06/2016
Supplement Report FDA Received Date09/28/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1